# SDR A6WA200640160

- Difficulty date: April 25, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 3415 · High Speed Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED EFIS COMP MON ABOVE 80 KNOTS IAS MESSAGE V1, AFTER TAKEOFF RECEIVED STALL FAIL CAUTION 800 FT EXTREMELY LOUD NOISE COCKPIT.  RETURNED FOR LANDING.  FOUND OXYGEN SERVICE DOOR OPEN.  SECURED DOOR, NO DAMAGE FOUND.  INSPECTED RVSM CRITICAL AREA NO DEFECTS FOUND.  INTERROGATED MDC, NO FAULTS FOUND.  SPC COMPLIED WITH FUNCTIONAL CHECK OF STALL PROTECTION SYSTEM.  TEST OK IAW CRJ200 AMM.  (M)
